# SDR ASMF200501005

- Difficulty date: January 11, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 44,938 hours, 31,238 cycles
- Engine: Pwa JT8D219
- Engine time: 36,029 hours, 23,277 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BLADE WAS DETECTED DAMAGED BECAUSE OF FOD ON RT ENGINE.  BLADE WAS BENDED ON UPPER TIP WITH .4375 INCHES OF LENGTH AND .2500 OF DEPTH. DAMAGE WAS WITHIN LIMITS IAW MM 72-00-00 AND WAS REWORKED IAW MM 72-00-00, ALL CORRECT.
